I'm so sorry that you are having such a rough time...we all know how frustrating it is to wait for all these meds to kick in and do their thing. Sometimes it seems to take forever! Does your doc know how really badly you are feeling? I'm not real familiar with Remicade, but there are some people here who are on it, and Im sure they will be along to offer some advice. Seems I do remember them talking about the sweating and hot flushes though, so perhaps that is one of the side effects that will ease up after you adjust to the med? Does your doc know that you stopped taking the pred? Personally I have never used that, but so many here have said that it helps them so much..How long did you take it?
I was diagnosed with RA a little over a year ago, and I know there were plenty of times when I just wanted to give it all up...but as hard as it is, hang in there. It really does get better..just takes time, more time than any of us wish, but it takes time. Hard to be patient when you are hurting so badly I know. If you haven't told your doctor how bad this all is, might be worth a call, perhaps they can refer you to a pain doc, or can give something for the pain to help get you through.
Take care, and let us know how you are doing